# SDR SWI2023F00551

- Difficulty date: October 5, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM LBL12, CRACKED AT ATTACH FLANGE TO FS280 FLOOR POST, FORWARD SIDE, BELOW FLOOR.   (C-CHECK RO 12/04/2023)   PERFORMED CENTER COCKPIT FLOOR BEAM BL12 TYPE IV REPAIR IAW CRJ700 SRM 53-11-43-201-003-A01, REMOVED AND REPLACED LBL12 FLOOR BEAM SECTION AND REMOVED AND REPLACED -35 INBD UPPER ANGLE, -37 INBD LOWER ANGLE, -41 LOWER ANGLE, AND -39 LH OUTBD WEB ANGLE REF CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
